# SDR UHLA2012081700261

- Difficulty date: August 17, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 22,364 hours, 13,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 CORROSION - L2 DOOR LOWER SILL AFT SUPPORT FITTING.  REMOVED L2 DOOR LOWER SILL AFT SUPPORT FITTING STRAP AND INSTALLED NEW FITTING STRAP IAW EMB 170 SEM 51-43-01, 51-42-01, 51-42-02, 51-41-04.  RE-ATTACHED SHEAR WEB IAW EMB 170 SRM 51-42-01, 51-42-02, 51-43-01.  RESTORED TOP COAT AS REQUIRED IAW EMB 170 SRM 51-23-06.
